# SDR AALA201608169008

- Difficulty date: July 26, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 47,253 hours, 27,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR CUT OUT LOWER CENTER SHAPE SILL FITTING.  REPLACED CENTER SHAPE SILL FITTING IAW SRM 51-72-11.
